# SDR FDEA201512304107

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING FUSELAGE SKIN DENT, BS 467, STRINGER 19R, DENT WAS FOUND OUT OF LIMITS DUE TO   PROXIMITY TO THE LAP JOINT FASTENER LOCATIONS.  ACCOMPLISHED EA F-5330-T0322263 PT 1 DATED DEC 15 2015.  FUSELAGE PLATES & SKINS, DENT & GOUGE REWORKED.  THIS IS A CAT B REPAIR IAW FORM 8110-3 DATED DEC 15 2015, FOR APPROVAL.  MAJOR REPAIR.
